cancer-icon
About Chronic Myeloid Leukaemia
My father is detected with a positive CML and is also on the medicine named Imatinib through a prescription of a doctor. Although earlier there was only headache but since previous 2 days he has been experiencing extreme fatigue and pain in the legs. Is this normal in the treatment for CML or do we need to consult a doctor for this. He has also occasionally experienced problems in urinating as well as he says that he has to apply a force for the urine. Is this related to CML or we need to consult a Urology doctor for that ?
60 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Fatigue and bodyache can be due to imatinib.But if it is extreme you need to consult your oncologist.Also the urinary issue appears unrelated to CML but your oncologist after proper evaluation can guide you whether you need urology referral or not.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
That is a very pertinent question. The cramp and fatigue is due to Imatinib. However I am not sure what problem he is having urinating. That may not be due to Imatinib. In case you want to discuss further you can consult online.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Acute myeloid leukaemia causes chronic myeloid leukemia
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.